# SDR DALA2019072904459

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN ACCESS PLATE #520MB AND 520FT AT FUEL TANK LEFT WING (AI). NRC 00611: ELONGATED HOLES IN FUEL ACCESS PLATE #520MB WAS REPAIRED PER SRM 57-10-01-2R, REPAIR 2, CONDITION II AND FUEL ACCESS PLATE #520FT WAS REPLACED AND MUST BE INSTALLED ON 2040-0010. (LP #1194847)
